Title: Ketoconazole-induced hepatitis: a case with a definite cause-effect relationship
Authors: van Parys, G ×
Evenepoel, Carlos
Van Damme, Boudewijn
Desmet, V J #
Issue Date: Feb-1987
Series Title: Liver vol:7 issue:1 pages:27-30
Abstract: We present the case of a female patient in whom acute hepatitis developed after 180 days of ketoconazole administration (200 mg/day). A prompt renewed hepatic injury after an unintentional rechallenge 6 months later provided definitive evidence for a causative relationship between ketoconazole and acute liver disease. The clinical and biochemical parameters of the case are reported. Histological examination revealed the picture of acute hepatitis with possible transition to chronicity. A prominent accumulation of perisinusoidal lipocytes (Ito cells) was observed.
ISSN: 0106-9543
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Translational Cell & Tissue Research
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science